Nausea/Vomiting - Salical

Side Effects Associated with Colorectal (Colon) Cancer. Posted on January 9, 2012 View this journey (7 Experiences)

I am only starting my 5th day but so far minimal side affects.
I have had some nausea and fatigue. I hope it continues this way.Well. it did not stay that way. I finished my first 2 weeks and the nausea and fatigue worsened, sporadic as it was. I started a rash on the 10th day on face, chest and arms. Face definitely more and a few in the hair. Then on day 12 my feet had some swelling and became uncomfortable(not painful) to walk on and then the thumb and pincher finger on each hand began being tight and hurt enough that anything with a ridge or edge(bottle caps on Boost/Ensure)was uncomfortable. I did not take my 14th day due to this and will see the doc on the 25th for lab and what to do.
Second round of Xeloda(two weeks on and one week off) the doc reduced the dosage by 25%. Doing so much better. Nausea meds Zofran, makes me more nauseous so they switched to antivan and compazine for the 3rd round. I have not taken the compazine as yet. With the reduction of the dosage the nausea is not as bad, thank goodness. Rash is becoming more severe in the areas touched by sun. Hyperpigmentation is a side affect also, my "old age spots"(haha) are really dark now. My hands continue to peel and now the feet are peeling, tender on the fingers at this point.

Read more Colorectal (Colon) Cancer experiences about Nausea/Vomiting.

Read and answer Colorectal (Colon) Cancer questions.